# SDR SWAA2021031653789

- Difficulty date: February 20, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD (IN MAIN WHEEL WELL) HAS A CRACK AND A TEMPORARY REPAIR AT LBL 36; WL 164 (MARKED). / REMOVED & REPLACED VAPOR BARRIER BS 663 L/H IAW SRM 51-40-02-0G-0 & DWGS 111A1000 REV-; 111A1001 REV- 59191U 03-10-2021
